# SDR R61A201507230502

- Difficulty date: July 23, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 21,582 hours, 16,998 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frame 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CF3 RT INBD SEAT TRACK CORRODED AT FRAME 76.  MAINTENANCE R & R THE SEAT TRACK IAW SRM 51-43-01.
